MathSciNet Relay Station
MathSciNet bibliographic data
MR2839443 11Y40 (11R04)
Nart, Enric Okutsu-Montes representations of prime ideals of one-dimensional integral closures. Publ. Mat. 55 (2011), no. 2, 261–294.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement